We report an instance of the 65-year-old female individual after replacement unit of aortic and mitral valve with mechanised prostheses and implantation of the pacemaker hospitalized inside our clinic because of acute coronary symptoms difficult with cardiac arrest because of ventricular fibrillation. not really need monitoring of coagulation: immediate thrombin inhibitors (e.g. dabigatran) and aspect Xa inhibitors (e.g. CALNB1 rivaroxaban). Regardless of their confirmed efficacy in preventing ischaemic stroke linked to atrial fibrillation and avoidance or treatment of deep vein thrombosis and pulmonary embolism, the usage of new dental anticoagulants for the treating patients with mechanised valve prostheses requires further study. C INR) mia? cz??ciowo przyczyn? jatrogenn?. Oko?o 2 tygodni przed obecnym incydentem sercowo-naczyniowym pacjentka z powodu nieoznaczalnych warto?ci INR otrzyma?a carry out?ylnie witamin? K, co spowodowa?o przej?ciow? oporno?? na pochodne kumaryny. Przypadek ten jest dramatyczn? ilustracj? trudno?ci w leczeniu przeciwkrzepliwym, dotycz?cych nawet 2/3 chorych wymagaj?cych takiej terapii. Wymienione trudno?ci potwierdzaj? zasadno?? poszukiwania skuteczniejszych, bezpieczniejszych i bardziej przewidywalnych metod profilaktyki przeciwzakrzepowej. Wynikiem tych poszukiwa s? aktualnie dwie nowe grupy doustnych lekw przeciwkrzepliwych niewymagaj?cych monitorowania efektu antykoagulacyjnego. Nale?? perform nich: bezpo?rednie inhibitory trombiny (dabigatran) oraz inhibitory czynnika Xa (riwaroksaban). Chocia? udowodniono skuteczno?? wymienionych lekw w profilaktyce udaru niedokrwiennego u pacjentw z migotaniem przedsionkw oraz profilaktyce i leczeniu ?ylnej choroby zakrzepowo-zatorowej, bezpieczestwo ich zastosowania u pacjentw ze sztucznymi zastawkami serca wymaga potwierdzenia w badaniach klinicznych. Case statement A 65-year-old female with a health background of cardiovascular disease was urgently accepted to the division due to unexpected cardiac arrest of ventricular fibrillation. The individual experienced undergone cardiac medical procedures before (in 2004) due to complicated mitral valve disease with predominance of regurgitation. The task of prosthetic mitral valve implantation (SJM-29 valve) was along with a prosthetic aortic valve implantation (SJM-21 valve) because of moderate stenosis Vatiquinone from the valve and tricuspid valvuloplasty because of significant regurgitation from the valve. Valvular dysfunctions didn’t coexist with coronary artery disease. Still left ventricular systolic function prior to the treatment was frustrated (ejection small fraction 35%). Due to symptomatic bradycardia associated continual atrial fibrillation the individual also underwent a VVI type pacemaker implantation (in 2004). The individual has also got some oncological background. She underwent still left aspect nephrectomy and extirpation from the uterus with appendages because of ovarian and renal tumor (this year 2010). In November 2011 the individual experienced from low-risk pulmonary embolism. Problems with pharmacological control of the center Vatiquinone tempo with concomitant Western european Heart Tempo Assiociation (EHRA) course IV symptoms had been the reason why for efficiency of an effective conductance adjustment through the atrioventricular node through RF ablation completed in Sept 2011. Following the treatment the center rhythm continued to be at about 70 bmp with ventricular pacing composed of 40-50% of beats. As a result of this reality aswell as significantly frustrated still left ventricular systolic function with ejection small fraction of 25% the individual was also skilled for resynchronization therapy by an upgrade of the prevailing gadget. Coronary angiography performed in this hospitalization didn’t show atherosclerotic adjustments in coronary arteries. Because of a previous bout of pulmonary embolism and various other health background, an oncological evaluation was ordered prior to the launch of resynchronization therapy. It didn’t demonstrate any symptoms of tumor recurrence or dissemination. The current presence of prosthetic center valves, a prior bout of pulmonary embolism and atrial fibrillation had been the reason why for persistent anticoagula-tion with supplement K antagonists. The treatment was difficult due to labile worldwide normalized proportion (INR) beliefs. An immeasurable INR worth without symptoms of medically overt blood loss was seen in Dec 2011 through the patient’s hospitalization on the inner ward because of stomach discomfort and lack of appetite. In those days she was treated with intravenous administration of 10 mg of supplement K. The abrupt drop of prothrombin level was most likely caused by frustrated liver organ synthesis of coagulation elements and reduced absorption of supplement K due to retention of bloodstream in the organs from the abdominal cavity supplementary to decompensating center failure. Following the pharmacological involvement INR values reduced to at least one 1.18 and were the starting place of around 14 days of transient (warfarin) level of resistance. In today’s case the medical diagnosis of ventricular fibrillation was created by an ambulance staff on the patient’s house. Ventricular fibrillation, effectively terminated by defibrillation, reoccurred many Vatiquinone times. Electrocardiogram signed up after defibrillations demonstrated symptoms of myocardial infarction inside the paced tempo (Body 1). The.